# SDR USAA990769

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 957
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION AT BS 957 AND 987, LBL 45, WL 208 CREASEBEAM INNER CHORD ANGLE.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  INSTALLED NEW CHORD ANGLE PER SRM 51-40-02.  (M)
